# SDR SWAA2021081728867

- Difficulty date: February 8, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #221 EF HAS DENTS AND FIBER MISSING / R&R'D CABIN FLOOR PANEL PER AMM 53-21-00. (D62)
